Discussion in 'Health & Fitness' started by Krakeder9, Apr 20, 2010.

Welcome to the Navy Net aka Rum Ration

The UK's largest and busiest UNofficial RN website.

The heart of the site is the forum area, including:

  1. Out of a vested interest, will acne score a fail on my Initial Medical if i have been taking pecribed minocycline to dry out my skin :?:
    Should i give up the pills while i have a few months before my medical?
  2. as long as you declare it, there should be no problem
  3. Thank you
  4. no sweat...good luck
  5. Easilydistracted -
    What are you basing your opinion on - because you are not correct.

    Minocycline per se is not a problem, but the important aspect is where the acne is, and would military clothing (including respirators etc) make it worse. Whether you pass the medical or not will depend on this.

    RN Medical Officer
  6. Thank you for the notice doctor, I have had no issue of cloths or masks inflaming my acne in the civilian world.

    It is covered on my back and face, its slowly cooling off with age, im getting fewer blemishes of the skin as time moves on.

    Will acne class me temporally unfit, until it has died down complealty or until it is manageable?
  7. As long as it isn't too bad then you should be ok. Hard to say without actually seeing it.

    Just be aware that there are some pretty caustic substances on board warships (notably fuel) and skin conditions can get worse.
  8. Good point, I'm not 100% sure on what Minorcycling is to be honest.

    I may have misunderstood, I thought he was concerned about the drug testing.

    Mind you, I've seen some lads with serious skin afflictions, in the showers in a totally hetero manly way.

    It's good there's some professionals on here to set the record straight.
  9. Isn't it just?

Share This Page